This product is currently unavailable

Migraleve Complete 8 Pink 4 Yellow Tablets
Safety
Can cause addiction. For three days use only. Always read the label.

Migraleve Complete 8 Pink 4 Yellow Tablets

12 Tablets 
Out of stock Email me when back in stock
£5.99
Out of stock
Delivery information Product #0011144

Please note images are for illustration purposes and may differ from the product(s) you receive

Relieve pain and nausea of migraine and revent an attack developing with Migraleve Pink. This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.

Migraleve Pink Tablets is for use in acute moderate pain associated with migraine, where other painkillers have not worked.

This pack contains Migraleve Pink tablets which have a unique double action, providing short term relief from migraine headache and associated nausea and vomiting. If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing.

Dose for adults:

2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack. Do not take more than 2 pink tablets in a 24 hour period.

Dose for children 10-14 years of age:

1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack. Do not take more than 1 pink tablet in a 24 hour period.

Do not give to children under 10 years of age except under medical supervision.

Can cause addiction. For three days use only.

Please read the enclosed leaflet carefully.

WARNING. Do not exceed the stated dose. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

DO NOT TAKE WITH ANY OTHER PARACETAMOL-CONTAINING PRODUCTS. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF AN OVERDOSE, EVEN IF YOU FEEL WELL.

CONTAINS PARACETAMOL.

If you need to take this medicine for more than three days you must see your doctor or pharmacist.

This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.

Do not take with prescribed medicine without the advice of a doctor. If symptoms persist, consult your doctor.

Keep out of the reach and sight of children.

Each Migraleve Pink Tablet contains the Active Ingredients: Paracetamol DC 96% 520 mg equivalent to

Paracetamol 500mg, Codeine Phosphate 8 mg, Buclizine Hydrochloride 6.25 mg

Also contains E127 & E171

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Migraleve Complete 8 Pink 4 Yellow Tablets
5.00 stars

I would only recommend it if you do not have epilepsy. I could not take it because I was getting seizures after taking it for migraine. I have epilepsy and found that Migraleve gave me seizures when I took them. It is a brilliant painkiller but DO NOT TAKE THEM if you suffer from epilepsy.

0 out of 0 people found this useful. Yes No Report abuse
Migraleve Complete 8 Pink 4 Yellow Tablets
5.00 stars

I have tried many different medicines over the years, and find Migraleve the best,and even paying postage doesnt alter that they are a good value.

1 out of 1 people found this useful. Yes No Report abuse
View more reviews for Migraleve Complete 8 Pink 4 Yellow Tablets

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close